# SDR DALA2020062602514

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 01935
- Aircraft time: 2,766 hours, 283 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 47H WHITE EMERGENCY LIGHT INOPERATIVE. RE-CONNECTED LINE CONNECTOR AT SIDEWALL SEAT RAILING. OPERATIONAL CHECK OK. LP 6850755
